Causes Of Irregular Menstrual Cycles?

Illustration of Causes Of Irregular Menstrual Cycles?
Illustration: Causes Of Irregular Menstrual Cycles? cdn.mcstatic.com

Sorry I want to ask, a few months ago I checked with the obstetrician about my menstruation that was less regular, then the doctor gave me diane 35 and was told to drink for 3 months, now I have taken the 47th pill from the first day of drinking, but instead blemishes. Finally, I asked someone, he said that when he first took the medicine for the first 21 days, I was given a pause for my period, then the medicine for the second packet was continued, but when I first checked the doctor did not say that, only told me to drink for 3 months, which I ask which one is correct to take one container and then give pause or immediately 3 months, and if it is true that given pause do I have to stop taking the medicine starting tomorrow? Because it’s been spots from yesterday. Thank you for your response

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Irregular menstruation can be caused by various possibilities, including:

Stress, a lot of thoughts
Fatigue
Overweight or underweight
Imbalance of thyroid hormone
Female hormonal imbalance
Effects of hormonal contraception
Currently in a diet program
Smoke


In your case, if you were given the medicine, it is likely that your obstetrician suspected that there was an imbalance in female hormones in your body. What you need to know, other than as a hormone therapy that you are doing now, the drug is more often used for its main function namely as a contraceptive drug. The way it works is by inserting hormones into a person's body. The hormone will later disrupt the body's hormonal balance and through certain mechanisms will make the egg cell difficult to meet with sperm cells so that pregnancy will be delayed.


If for contraceptive purposes, the recommended use is concurrent with the first day of menstruation, then spent for 21 days and then given a gap of 7 days before starting again from the beginning. But if as a hormone therapy, its use does not have to be like that, and can be used every day in a row. With a certain dose.


Even so, it would be better if you confirm this directly to the doctor who treats you, because he who best understands your physical condition, the possibility of diagnosis and the best treatment. By being asked directly, you can avoid the possibility of misunderstandings that can cause harm to yourself. In addition, of course you must help your recovery by implementing a healthy lifestyle that is by avoiding smoking, maintaining ideal body weight, avoiding stress, regular exercise, increase consumption of meat, vegetables and fruit, and adequate rest. So, hopefully answering your question.

: by

Related Question

Lumbago Penetrates To The Front Of The Stomach?

Lumbago Penetrates To The Front Of The Stomach?

(1 year ago)

At night, my father often had a translucent lumbago on the left front. It feels painful and sometimes difficult to urinate and defecate if the pain recurs. It usually hurts when my... Read more

Sore Throat, Tired Body And Low Lymphocyte Blood Check Results?

Sore Throat, Tired Body And Low Lymphocyte Blood Check Results?

(1 year ago)

Sorry, I want to ask. I have had 4 days of sore throat, cough rarely, no flu, no fever and body feels tired. Can that be a symptom of the Covid-19 virus? Thank you🙏🏻... Read more

Excessive Sweating And Body Weight Decreases?

Excessive Sweating And Body Weight Decreases?

(10 months ago)

Morning, r nI am 28 years old, BB 37. r nAt first, my appetite decreased so that my body weight decreased very dramatically, then I tried to consult a doctor. And the doctor gave m... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *